# SDR UPS03840711

- Difficulty date: May 28, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS WERE LEFT IN ARMED POSITION.  BATTERY IS DEAD.  CHECKED EMERGENCY LIGHTS.  FOUND BATTERY PACK DISCHARGED AND ONE BATTERY SPLIT OPEN.  REMOVED AND REPLACED BATTERY PACK.  OPS CHECK NORMAL 33-50-00.
